It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-17-2005, 06:34 PM   #1
Senior Member
(female)
 
Join Date: Apr 2004
Posts: 136
girl12345 HB User
Side effects of ESI injections!

I had the ESI injections a five days ago and I think that I am having a side effect from it. It started the day after the injections. I have getting very sweaty and hot. My temperature does increase a little, usually between 99.0 to 99.8, when I am hot. It comes and goes throughout the day. Has anyone else had this side effect from the ESI injections? I am not going to the doctors for another two weeks and I am going crazy.

 
Old 03-17-2005, 06:53 PM   #2
Veteran
(female)
 
Join Date: Jul 2004
Location: Austin, Texas
Posts: 467
TexasWildRose04 HB User
Re: Side effects of ESI injections!

[QUOTE=girl12345]I had the ESI injections a five days ago and I think that I am having a side effect from it. It started the day after the injections. I have getting very sweaty and hot. My temperature does increase a little, usually between 99.0 to 99.8, when I am hot. It comes and goes throughout the day. Has anyone else had this side effect from the ESI injections? I am not going to the doctors for another two weeks and I am going crazy.[/QUOTE]

Personally I have never heard of this being a side effect of the ESI.... but I do have a question..... How old are you? Could be several other things... could be hormones....... Wish I could tell ya more.. Good Luck

 
Sponsors Lightbulb
   
Old 03-17-2005, 06:56 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: California
Posts: 2,704
taape HB Usertaape HB User
Re: Side effects of ESI injections!

Yeah, sometimes my skin would reddish and I felt hot. Kind of like being overheated. I never took my temperature though. It usually got worse up to 3 days after and then started getting better and then just went away. Drink alot of cold water and stay out of a real hot shower. If it doesn't get better call your doctor but I don't think there's much that can be done about it, the medicine has to wear off.

 
Old 03-17-2005, 07:11 PM   #4
Senior Member
(female)
 
Join Date: Apr 2004
Posts: 136
girl12345 HB User
Re: Side effects of ESI injections!

I am only 21 years old. The hot spells started the day after injections and I have never had them before. I really think that they are from the injections. I am going to call the doctor tommorrow just to make sure that everything is okay. They have been happenning for four days now. It is really annoying.

 
Old 03-17-2005, 07:48 PM   #5
Senior Member
(male)
 
Join Date: Nov 2004
Posts: 148
avglenn HB User
Re: Side effects of ESI injections!

Its been 10 days since I had my injection. I remember the first few days my vision was a little blurry, my sciatica symptoms increased, and I could eat like a horse and not get full. Finally my aches & pains are diminishing, just not like I want them too...at least they havent yet ! I go for my third and final injection next week. Im hoping for good results !!

 
Old 03-18-2005, 05:39 AM   #6
Inactive
(female)
 
Join Date: Oct 2004
Posts: 361
kaybee HB User
Re: Side effects of ESI injections!

You might want to find out what kind of steroid was used. Maybe you are having an allergic reaction. If you're still having problems, I believe I'd call and find out if you need to be checked.

My husband had a reaction to Canalog. His whole body broke out in itchy hives with bumps about 4 days after the injection. Funny thing was, one anethesiologist said it was an allergic reaction to the injection, another said that wasn't possible for it to happen four days later. Wish they could all get their stuff straight! Anyway, he stays clear of Canalog.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
left side rib pain notcrazy78 General Health 5 11-12-2010 11:36 AM
epidural steroid injections--side effects leigh53 Back Problems 7 09-27-2007 10:01 AM
forteo side effects alisabc7 Osteoporosis 16 07-27-2007 07:21 AM
Growth hormone injections side effects; 12 year old girl cram315 Children's Health 8 05-17-2007 04:03 PM
Avonex side effects pryan Multiple Sclerosis 17 06-19-2006 11:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ibuprofen
Lyrica
Morphine
Neurontin
Oxycontin
  Percocet
Soma Tylenol
Valium
Vicodin




TOP THANKED CONTRIBUTORS



teteri66 (1120), gmak (131), SweetPeainSF (78), maltluver (71), twohands (64), pebblebeach3 (63), cheryl1213 (51), Moldova (46), ibake&pray (41), workinmom572 (40)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!